# SDR AALA20170106001

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 23,433 hours, 9,063 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPEED TRIM FAIL LIGHT CAME ON AND OFF 3 TIMES DURING CLIMB.  AUTO PILOT FAILED TO ENGAGE.  FLIGHT DIVERTED. LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00-700, NO FAULTS FOUND. OPS CHECKED GOOD.
